# SDR DALA2019091005259

- Difficulty date: September 26, 2017
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 561912-14AD SECTION I ISSUED FOR CRACK REPAIR ON VERTICAL STABILIZER FRONT SPAR RT CHORD AND WEB. AD 2016-09-05 AFFECTED. ASSOCIATED ER/A 00-561912 ADDED FOR AC 9507. ASSOCIATED AA 5530-01048 ADDED FOR AC 9507. REF NEW LP 1262502FOR DTA, THIS LP TERMINATED PER ENGINEERING COMMENTS ON LINE 7. (LP #0229833)
